question-icon

Suggest remedies for accidental ingestion of Advil by a child

default
Posted on Fri, 22 Jul 2016
Question: 2 year old 28-30 lb boy just swallowed 3 200mg advil, what to do?
doctor
Answered by Dr. Eric Goldstein (25 minutes later)
Brief Answer:
Advil

Detailed Answer:
Hello. I just read through your question.
For now, just have him takes sips of water. The dosage will not do any harm to him. He may complain about some abdominal pain within the next few hours. Aside from that, however, he will be fine. Sipping water will help blunt whatever abdominal pain he may experience. After 6 hours, the Advil will be completely metabolized and out of his system.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Eric Goldstein

Pediatrician

Practicing since :1999

Answered : 1303 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest remedies for accidental ingestion of Advil by a child

Brief Answer: Advil Detailed Answer: Hello. I just read through your question. For now, just have him takes sips of water. The dosage will not do any harm to him. He may complain about some abdominal pain within the next few hours. Aside from that, however, he will be fine. Sipping water will help blunt whatever abdominal pain he may experience. After 6 hours, the Advil will be completely metabolized and out of his system.